MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Model Number 322.02.632
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp (b)(4) initial report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, weight and medical history, whether the patient followed the correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery was the infection confirmed and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the cup, ecima liner, biolox delta ceramic head and 2 screws after 16 days due to dislocation and potential infection.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, weight and medical history, whether the patient followed the correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery was the infection confirmed and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contrbuted to this event.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation and infection could not be determined but has not been linked to the device deisgn or performance.Infection is a known complication with any invasive surgery and this case is now considered closed.However, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's reprensentative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23664155
Report Number9614209-2025-00609
Device Sequence Number13330924
Product Code OQI
UDI-Device Identifier05055343870075
UDI-Public05055343870075
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.02.632
Device Catalogue NumberNOT APPLICABLE
Device Lot Number538036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.3205, 593174.; BIOLOX DELTA CERAMIC HEAD: 104.3205, 593174.; TRINITY CUP: 321.02.348, 554273.; TRINITY CUP: 321.02.348, 554273.; TRINITY SCREW: 321.015, 534899.; TRINITY SCREW: 321.015, 534899.; TRINITY SCREW: 321.020, 585716.; TRINITY SCREW: 321.020, 585716.; TRINITY SCREW: 321.030, 577559.; TRINITY SCREW: 321.030, 577559.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown